# SDR 9704479855

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350, CABIN CLIMBED TO FL140, DESCENDED TO 10,000 FEET.  OXYGEN MASKS DEPLOYED NORMALLY.  ALL OTHER AIRCRAFT FUNCTIONS WERE NORMAL.  FLIGHT DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PRESSURE CONTROLLER AND AMPLIFIER.  CABIN PRESSURE CONTROL CHECKED GOOD.
